# SDR CA001229016

- Difficulty date: December 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler System
- Component: Secu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL RECEIVED STALL FAIL CAUTION MESSAGE FOLLOWED BY CONFIG SPLRS WARNING MESSAGE AND CONFIG SPOILERS AURAL WARNING. ABORTED TAKEOFF AND MADE SECOND TAKEOFF ATTEMPT. SAME INDICATIONS. ABORTED SECOND TAKEOFF ATTEMPT. RESET SECU AND SPC MEMORY. CARRIED OUT TWO HIGH SPEED TAXIS AND A TEST FLIGHT WITH NO DISCREPANCIES.
